Home / Publications / Scientific Events / Talks / Teaching

Publications



  • Azzouz Dermoune, Cristian Preda: Parametrizations, fixed and random effects. Journal of Multivariate Analysis, 154 (2017) 162-176.

  • Azzouz Dermoune, Daoud Ounaissi, Nadji Rahmania: Oscillation of Metropolis-Hastings and simulated annealing algorithms around Lasso estimator, Mathematics and Computers in Simulation 135(2017) 39-50.

  • Azzouz Dermoune, Cristian Preda: Estimation of noisy cubic spline using a natural basis, Annals of University of Craiova, Vol 43, n 1, 2016.

  • Azzouz Dermoune, Tianwen Wei: Fastica algorithm, Five criteria for optimal choice of the nonlinearity function, IEEE Transaction on Signal Processing, 61 (8) 2013, 2078-2087. <\li>
  • Azzouz Dermoune, Nadji Rahmania, Tianwen Wei: General linear mixed model and signal extraction problem with constraint. Journal of multivariate analysis 105, 2012, 311-321.
  • Stefan Ankirchner, Azzouz Dermoune" Multiperiod mean-variance portfolio optimization via market cloning." Appl Math Optim (2011) 64: 135-154 DOI 10.1007/s00245-011-9134-0.
  • Azzouz Dermoune, Boualem Djehiche, and Nadji Rahmania" Estimation of the smoothing parameters in the HPMV Filter." Analele Stiintifice ale universitattii" Al.I.Cuza Din Iassi (S.N) Matematica, Tomul LVII, 2011, f.1 DOI: 10.2478/v10157-010-0038-0
  • Azzouz Dermoune, Boualem Djehiche, and Nadji Rahmania (2009)" Multivariate Extension of the Hodrick-Prescott Filter-Optimality and Characterization", Studies in Nonlinear Dynamics & Econometrics: Vol. 13: No. 3, Article 4. http://www.bepress.com/snde/vol13/iss3/art4.
  • A. Dermoune, B. Djehiche, N. Rahmania"A consistent estimator of the smoothing parameter in the Hodrick-Prescott filter", J. Japan Statist. Soc. 38 (2008), no. 2, 225--241.
  • Dermoune, Azzouz; Heinrich, Philippe "Spectral gap for multicolor nearest-neighbor exclusion processes with site disorder". J. Stat. Phys. 131 (2008), no. 1, 117--125.
  • A. Dermoune, S. Martinez" Around Multicolour Disordered Lattice gas", Journal of Statistical Physics, Vol. 123, No. 1, April 2006.
  • A. Dermoune, P. Heinrich, Equivalence of ensembles for colored particles in a disordered lattice gas, Markov Processes Relat. Fields, 11:405-424 (2005).
  • A. Dermoune, P. Heinrich"A small step towards the hydrodynamic limit of a colored disordered lattice gas, C.R. Acad. Sci. Paris, Ser. I 339 (2004) 507- 511.
  • A. Dermoune"d-dimensional pressureless gas equations, Theory of Probability and Its Applications, Vol. 49, Number 3, 2004.
  • A. Dermoune, S. Filali"Estimates of the transition density of a gas system, Journal de Mathématiques pures et Appliquées, 2004.
  • A. Dermoune"Propagation and conditional propagation of chaos for pressureless gas equations, Proba. Theory Relat. Fields, 126, 459-476, 2003.
  • A. Dermoune, S. Filali "Diffusion with interactions between two types of particles and pressureless gas equations" C. R. Acad. Sci. Paris, Ser.I 337 (2003) 731-735.
  • A. Dermoune"Propagation and conditional propagation of chaos for pressureless gas equations, Proba. Theory Relat. Fields, 126, 459-476, 2003.
  • A. Dermoune "Propagation of chaos for pressureless gas equations with viscosity, C. R. Acad. Sci. Paris, Ser. I 335 (2002).
  • A. Dermoune, O. Moutsinga "Generalized variational principles" Lect. Notes in Math., Seminaire de Probabilités XXXVI, 2001.
  • A. Dermoune, B. Djehiche "Pressureless gas equations with viscosity and nonlinear diffusion",  C. R. Acad. Sci. Paris, t. 332, Serie I, p. 745-750, 2001.
  • A. Dermoune, H. Machrafi, O. Moutsinga, "Sticky particle particles, scalar conservation laws and pressureless gas equations", Seminar on Stochastic Analysis, Random Fields and Applications III, Dalang, R.C./ Dozzi, M./ Russo, R. (Eds.), Birkhauser.
  • A. Dermoune, "Sticky particle model and propagation of chaos",  Nonlinear Analysis Theory, Methods & Applications, 45 (2001) 529- 541.
  • A. Dermoune,"Probabilistic interpretation of sticky particle. The Annals of Probability 1999, vol. 27, No. 3, 1357-1367.
  • A. Dermoune,"Stochastic approach for the Burgers equations with singular initial value", & Vol. 17, number 4 (1999), Stochastic Analysis and Applications. pp.529-539.
  • A. Dermoune, S. Hamadene, Y. Ouknine, "Limit theorem for the stochastic solution of Burgers equation", Stochastic processes and their applications, 81 (1999), pp. 217-230.
  • A. Dermoune, S. Hamadene, Y. Ouknine, "BSDE with local time", à Stochastic and Sotchastic Reports, Vol.66 (1999), pp.103-119.
  • A. Dermoune,"Interprétation probabiliste d'une solution faible au système de loi de conservation associé à la dynamique de particule en adhèsion", & C.R.Acad.Sci. Paris, t. 326 (1998), Serie I, p. 595-599.
  • A. Dermoune, "The inviscid Burgers equation with initial value of Poissonian type", Journal of Statistical Physics, 1997, vol. 88, issue 314.
  • A. Dermoune,"Around the stochastic Burgers equation", Stochastic Analysis and Applications, 1997, vol. 15, n. 3.
  • A. Dermoune, "Non-commutative Burgers equation", Hokkaido Mathematical Journal, 1996, vol. XXV, n. 2.
  • A. Dermoune, Yu. A. Kutoyants, "Expansion of distribution of maximum likelihood estimate for misspecified diffusion type observation", Stochastics and Stochastics Reports, 1995, vol.52, p.p. 121-145.
  • A. Dermoune,"Chaoticity on a stochastic interval", Séminaire de Probabilités XXIX, Lect.Notes in Math. 1613, 1995, p.p. 117-124.